# SDR A6WA2019031846492

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,772 hours, 33,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD GOUGED AT LBL 27 AND WL 105.  REPAIRED BULKHEAD IAW REO601R-53-61-1285 REV-E.
